An order-theoretic characterization of the Howard-Bachmann-hierarchy

Van der Meeren, J, Rathjen, M and Weiermann, A (2017) An order-theoretic characterization of the Howard-Bachmann-hierarchy. Archive for Mathematical Logic, 56 (1). pp. 79-118. ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
  • Van der Meeren, J
  • Rathjen, M
  • Weiermann, A
Copyright, Publisher and Additional Information: (c) 2016, Springer-Verlag Berlin Heidelberg. This is an author produced version of a paper published in the Archive for Mathematical Logic. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.1007/s00153-016-0515-6
Keywords: Well-partial-orderings; Kruskal’s theorem; Howard-Bachmann number; Ordinal notation systems; Natural well-orderings; Maximal order type; Collapsing function; Recursively defined trees; Tree-embeddabilities; Proof-theoretical ordinal; Impredicative theory; Independence results; Minimal bad sequence
Dates:
  • Published: February 2017
  • Accepted: 10 October 2016
  • Published (online): 5 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Oct 2016 13:53
Last Modified: 05 Nov 2017 21:39
Published Version: https://doi.org/10.1007/s00153-016-0515-6
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00153-016-0515-6

Share / Export

Statistics